Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Gericare Aspirin Enteric Coated 325 mg-100 Tablets

Gericare Aspirin Enteric Coated 325 mg-100 Tablets

BY NONE

Description

Temporarily relieves minor aches, headache, pains of arthritis and rheumatism, reduces fever associated with cold. Active ingredient: Aspirin 325 mg (pain reliever/fever reducer). Compare to the active ingredient in Ecotrin. Advance Pharmaceutical Inc, is not affiliated with the owner of the trademark Ecotrin. see more...

Top Questions No one has asked a question yet! Be the first!

Gericare Aspirin Enteric Coated 325 mg-100 Tablets
Gericare Aspirin Enteric Coated 325 mg-100 Tablets
Reviews (0)
Q&A (0)
Leave a Review
REVIEWS
Be the first to review this item!

Start your review of Gericare Aspirin Enteric Coated 325 mg-100 Tablets!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
Gericare Aspirin Enteric Coated 325 mg-100 Tablets

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.